# SDR UPS05845353

- Difficulty date: September 2, 2005
- Submitted: September 6, 2005
- Operation: Air carrier
- Aircraft: N818UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46108
- System (JASC): 3830 · Waste Disposal System
- Part: Motor
- Part number: 17200382
- Part serial: 598
- Condition: Overheated
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LAV FLUSH MOTOR OVERHEATED CAUSING SMOKE IN CABIN.  REMOVED AND REPLACED LAV TIMER AND FLUSH MOTOR PER MM 20-10-03, 20-16-00-2.  OPS CK NORMAL PER MM 38-30-00-1.  NO LEAKS NOTED.
